New Jersey, 2016

Winter Weather in New Jersey, February 5, 2016

February 5, 2016 · NWS OKX · 2 events in 2 counties and zones

Low pressure developing along a cold front moving through the region on Thursday February 4th moved off the southern Mid Atlantic coast on Friday February 5th, bringing locally heavy snow to parts of interior Northeast New Jersey on the fifth.

Where it happened

Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OKX wrote it up.

Low pressure developing along a cold front moving through the region on Thursday February 4th moved off the southern Mid Atlantic coast on Friday February 5th, bringing locally heavy snow to parts of interior Northeast New Jersey on the fifth.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before the first event at Feb 5, 12:46 AM EST, 3 hours 14 minutes earlier.

Area forecast discussion, Feb 5, 12:46 AM EST, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
1246 AM EST FRI FEB 5 2016

.SYNOPSIS...
WAVES OF LOW PRESSURE WILL DEVELOP ALONG A COLD FRONT AND PASS
OFFSHORE TONIGHT AND FRIDAY. HIGH PRESSURE BUILDS IN FROM THE
SOUTHWEST FRIDAY NIGHT INTO THE WEEKEND. FAIR WEATHER OVER THE
WEEKEND WILL GIVE WAY TO A CHANCE FOR SNOW DURING THE BEGINNING OF
NEXT WEEK. A COLD AIR MASS WILL THEN BRING TEMPERATURES TO BELOW
NORMAL LEVELS FOR THE END OF THE WEEK.

&&

.NEAR TERM /THROUGH TODAY/...
FORECAST IS ON TRACK.

ALL NEAR TERM HI-RES GUIDANCE IS SIGNALING POTENTIAL FOR HIGHER
SNOWFALL AMTS PER HIGHER QPF AND AS COLDER/DRIER AIR FILTERS DOWN
INTO THE AREA ATTM...AS EVAPORATIVE COOLING OF FALLING PRECIP ALSO
HELPS LOWER TEMPS FURTHER OVERNIGHT...AND AS SOME FAIRLY STRONG
BANDING FEATURES PER 00Z NAM/RAP DEVELOP NEARBY LATE TONIGHT AND
SWING ACROSS. HAVE INCREASED AMTS AT LEAST AN INCH...AND MORE EAST
OF NYC. AMTS ACROSS SE CT AND MUCH OF CENTRAL/EASTERN LONG ISLAND
SHOULD NOW FALL INTO THE 5-8 INCH RANGE...AND SO HAVE UPGRADED
EXISTING ADVYS TO WINTER STORM WARNINGS THERE.

THERE ARE STILL SOME UNCERTAINTIES. FIRST IT IS NOT TOTALLY OUT
OF THE QUESTION THAT AMTS UP TO 6 INCHES COULD FALL A LITTLE
FARTHER WEST INTO SW CT AND NASSAU COUNTY AS WELL. SECOND...IF
COLDER AIR TAKES LONGER TO REACH THE FORKS OF LONG ISLAND AMTS
COULD STILL BE HELD DOWN BELOW 6 INCHES THERE. FINALLY...A SHARP
BACK EDGE TO THE PRECIP SHIELD MEANS THAT PARTS OF ORANGE COUNTY
COULD STILL SEE LESS THAN AN INCH...BUT WITH HIGHER CONFIDENCE
THAT THE SE PORTION COULD STILL SEE AT LEAST 2-3 INCHES...EXPANDED
ADVYS TO THERE AND NEARBY WRN PASSAIC AS WELL.

A COUPLE OF LOW PRESSURE WAVES PASS BY TO OUR SE ALONG A COLD
FRONT TONIGHT AND FRIDAY. THE TWO WAVES WILL BRING PCPN TO
MOST...IF NOT ALL OF THE CWA TONIGHT INTO FRI MORNING. THE SECOND
WAVE WILL BE ENHANCED BY A STRONG SHORTWAVE BEGINNING TO SHIFT
THROUGH AS WELL AS SYNOPTIC LIFT COURTESY OF THE RIGHT REAR
QUADRANT OF AN UPPER JET STREAK. MODELS OVER THE PAST COUPLE OF
DAYS HAVE TRENDED WEST WITH QPF OUTPUT.

TEMPS STILL WEIGHTED MORE TOWARD COLDER NAM WHICH USUALLY DOES
BETTER IN WINTERTIME PRECIP SITUATIONS.

SKIES THEN BEGIN TO CLEAR OUT DURING FRIDAY AFTERNOON.

&&

.SHORT TERM /TONIGHT THROUGH 6 PM SATURDAY/...
MOSTLY CLEAR WITH HIGH PRESSURE BUILDING IN. LOW TEMPS ARE A MAV/NAM
MOS BLEND.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
A SFC HIPRES RIDGE EXTENDS NEWD INTO THE REGION SAT. DESPITE COLD
TEMPS ALOFT WITH H85 AROUND -8C...SW FLOW THRU THE LAYER SHOULD
ALLOW FOR DEEP MIXING BRINGING HI TEMPS AOA 40F. ON SUN...AN UPR
LOW TRACKING ACROSS QUEBEC PROGGED TO DROP A CDFNT THRU DURING THE
DAY. THE CAA APPEARS TOO LATE ATTM TO HAVE AND IMPACT ON HI TEMPS.
ALTHOUGH THERE MAY BE SOME WEAK LIFT AND LIKELY TO BE SOME MID LVL
MOISTURE WITH THE FRONT...THE SYS WILL BE BATTLING SUBSIDENCE. AS
A RESULT...AGREED WITH THE MODEL CONSENSUS OF A DRY FROPA. A
COUPLE OF QUESTIONS FOR THE BEGINNING OF NEXT WEEK. THE FIRST IS
DEEP LOW PRES WHICH IS SPAWNED OFF THE SERN ATLC COAST AND TRACKS
NEWD OVER THE OCEAN. THE GFS IS WAY OUT OF RANGE...WHILE THE ECMWF
DESPITE A SLGT EWD TREND WITH THE 12Z RUN REMAINS CLOSE ENOUGH TO
PERHAPS GRAZE THE TWIN FORKS. THIS STORM WILL NEED TO BE WATCHED
BECAUSE THE MODEL DROPS IT INTO THE 970S. STILL...ONLY VERY LOW
POPS FOR THIS STORM ATTM...WHICH ACTUALLY BLEEDS INTO THE NEXT SYS
WHICH APPEARS MORE LIKELY TO IMPACT THE CWA. THIS ONE IS ROOTED IN
A BROAD H5 LOW WHICH SPINS INTO THE NERN CONUS AND ALLOWS LOW PRES
TO DEVELOP JUST OFFSHORE. BASED ON THE GEFS...A PROG CLOSER TO THE
ECMWF APPEARS TO BE THE CONSENSUS ATTM. OR IN GFS TERMS...A LOW
SLIGHTLY FURTHER S THAN THE OPERATIONAL 12Z RUN. POPS WERE
INCREASED INTO THE 50 PERCENT RANGE FOR LATE MON THRU TUE. DID
MAINTAIN SOME RAIN CHCS WITH THE SNOW IN CASE THE FURTHER NWD SOLN
PANS OUT...BRINGING IN WARMER MARITIME AIR. THE CYCLONIC FLOW
ALOFT COULD ALLOW FOR SOME RESIDUAL LGT SNOW ON WED...BUT CAPPED
POPS AT 20 PERCENT DUE TO DOWNSLOPE FLOW COMPONENT. SUPERBLEND
TEMPS THU APPEAR GOOD WITH A CHILLY PATTERN IN PLACE. AN ARCTIC
SHOT POSSIBLE NEXT WEEKEND.

&&

.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
PERIODS OF LIGHT RAIN WILL MIX WITH LIGHT SNOW BY 08Z OR SO BEFORE
TRANSITIONING TO ALL SNOW BY AROUND 11Z. MVFR CONDS WILL LOWER TO
IFR AT ONSET OF SNOW...AND LIFR CONDS EXPECTED IN PERIODS OF
MODERATE TO HEAVY SNOW WITH CIGS LESS THAN 500 FT AND VSBYS LESS
THAN 1 MILE IS LIKELY FROM AROUND 10-16Z. CONDS GRADUALLY LIFT TO
VFR IN THE AFTERNOON AS THE SNOW DEPARTS.

NE WINDS WILL BACK TO THE N AND WILL INCREASE TO AROUND 15 KT WITH
GUSTS TO 25 KT...THEN NW WINDS WILL INCREASE FURTHER TO 15-20 KT
WITH GUSTS UP TO 30 KT DURING THE AFTERNOON.

TOTAL SNOW ACCUMULATIONS:
NYC METRO TERMINALS...3-5 INCHES
KISP/KGON...6-8 INCHES.
KSWF...2-4 INCHES.

.OUTLOOK FOR 06Z SATURDAY THROUGH TUESDAY...
.FRIDAY NIGHT-SUNDAY...VFR. SW WINDS G15-20KT POSSIBLE DURING THE
DAY ON SATURDAY.
.MONDAY-TUESDAY...MAINLY VFR EARLY MONDAY. MVFR OR LOWER POSSIBLE
LATE MONDAY-TUESDAY WITH CHANCE OF LIGHT SNOW.

&&

.MARINE...
WINDS AND SEAS INCREASE WITH OFFSHORE LOW PRESSURE. SCA CONDS WILL
INCREASE TO GALES ON THE OCEAN DURING FRIDAY. ELSEWHERE...HAVE GONE
WITH SCA DURING THE DAY FRIDAY. RAFT LEVELS TODAY INTO TONIGHT.
THEREFORE THE ADVISORY HAS BEEN EXTENDED THROUGH FRIDAY.

SOME RESIDUAL SCA CONDITIONS ON THE OCEAN FOR EARLY
FRIDAY NIGHT. OTHERWISE...CONDITIONS TREND TO BELOW SCA LATER ON
FRIDAY NIGHT AND CONTINUING THROUGH THE WEEKEND WITH HIGH PRESSURE
FROM THE SOUTHWEST BUILDING IN. CONDITIONS BECOME MORE ROUGH NEXT
WEEK WITH THE POTENTIAL WAVES OF LOW PRESSURE. SCA WILL BE MORE
PROBABLE IN THIS TIME FRAME.

&&

.HYDROLOGY...
TONIGHT INTO FRIDAY...LIQUID EQUIVALENT OF 1 TO 1.5 INCHES FCST
FOR MUCH OF LONG ISLAND AND SE CT...0.5 TO 1 INCH FOR NYC METRO
AND SW CT...AND 0.25 TO 0.5 INCHES NORTH/WEST. PCPN STARTS OUT AS
RAIN...BUT SHOULD BE CHANGING TO SNOW FOR MOST SPOTS LATE TONIGHT
INTO EARLY FRI MORNING. NO HYDROLOGIC IMPACTS EXPECTED.

WIDESPREAD MEASURABLE PCPN POSSIBLE LATE MON THRU TUE. MOST OF THAT
COULD BE IN THE FORM OF SNOW.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...WINTER WEATHER ADVISORY UNTIL NOON EST TODAY FOR CTZ005-006-
     009-010.
     WINTER STORM WARNING UNTIL 3 PM EST THIS AFTERNOON FOR CTZ007-
     008-011-012.
NY...WINTER STORM WARNING UNTIL 3 PM EST THIS AFTERNOON FOR
     NYZ078>081.
     WINTER WEATHER ADVISORY UNTIL 10 AM EST THIS MORNING FOR
     NYZ067.
     WINTER WEATHER ADVISORY UNTIL NOON EST TODAY FOR NYZ068>075-
     176>179.
NJ...WINTER WEATHER ADVISORY UNTIL 10 AM EST THIS MORNING FOR
     NJZ002.
     WINTER WEATHER ADVISORY UNTIL NOON EST TODAY FOR NJZ004-006-
     103>108.
MARINE...SMALL CRAFT ADVISORY FROM 6 AM THIS MORNING TO 6 PM EST THIS
     EVENING FOR ANZ330-335-338-340-345.
     SMALL CRAFT ADVISORY UNTIL 6 AM EST EARLY THIS MORNING FOR
     ANZ350-353-355.
     GALE WARNING FROM 6 AM THIS MORNING TO 6 PM EST THIS EVENING
     FOR ANZ350-353-355.

&&

SYNOPSIS...JMC/JC
NEAR TERM...JC/GOODMAN
SHORT TERM...JC
LONG TERM...JMC
AVIATION...MPS
MARINE...JMC/JC/GOODMAN
HYDROLOGY...JMC/JC/GOODMAN
Hazardous weather outlook, Feb 5, 3:27 AM EST, 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
327 AM EST FRI FEB 5 2016

CTZ005-006-009-010-NJZ004-006-103>108-NYZ068>075-176>179-061000-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-SOUTHERN FAIRFIELD-
SOUTHERN NEW HAVEN-EASTERN PASSAIC-HUDSON-WESTERN BERGEN-
EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-
EASTERN UNION-PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-
SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHERN QUEENS-
NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
327 AM EST FRI FEB 5 2016

...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON EST TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS THE POTENTIAL FOR A COASTAL STORM LATE MONDAY
AND TUESDAY. THE EXACT TRACK AND INTENSITY IS STILL UNCERTAIN
WHICH WILL DETERMINE THE IMPACTS FOR OUR REGION.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

NJZ002-NYZ067-061000-
WESTERN PASSAIC-ORANGE-
327 AM EST FRI FEB 5 2016

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND
SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS THE POTENTIAL FOR A COASTAL STORM LATE MONDAY
AND TUESDAY. THE EXACT TRACK AND INTENSITY IS STILL UNCERTAIN
WHICH WILL DETERMINE THE IMPACTS FOR OUR REGION.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ007-008-011-012-NYZ078>081-061000-
NORTHERN MIDDLESEX-NORTHERN NEW LONDON-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-
SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
327 AM EST FRI FEB 5 2016

...WINTER STORM WARNING IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND
SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS THE POTENTIAL FOR A COASTAL STORM LATE MONDAY
AND TUESDAY. THE EXACT TRACK AND INTENSITY IS STILL UNCERTAIN
WHICH WILL DETERMINE THE IMPACTS FOR OUR REGION.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ350-353-355-061000-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
327 AM EST FRI FEB 5 2016

...GALE WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-061000-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
327 AM EST FRI FEB 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

2 winter weather. Local standard time, as filed.

Winter Weather, Western Essex

When
February 5, 4:00 AM EST to 11:00 AM EST
Where
Western Essex forecast zone
Reported by
Trained Spotter
Coordinates
40.787, -74.247 (the zone’s center; the record gives no point)

Trained spotters reported a widespread 4 to 5 inch snowfall, with locally up to 6 inches in North Caldwell.

Winter Weather, Western Passaic

When
February 5, 6:00 AM EST to 12:00 PM EST
Where
Western Passaic forecast zone
Reported by
Public
Coordinates
41.034, -74.300 (the zone’s center; the record gives no point)

The public reported a widespread 3 to 5 inch snowfall, with locally up to 6 inches in West Milford.

What these are

Winter Weather
Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Jersey in 2016Every state in 2016This day in weather historyWarnings in New Jersey, February 2016

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 629747, 629746.